# SDR GTIA2021110136080

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 34,530 hours, 15,709 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB SMELLED ELECTRICAL ODOR ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - OR A321 WITH MOD 157080/MP K17996 AND WITH MOD 31283/MP P7125 (FWC H2-F1 SND) AND WITH MOD 30626/MP K6443 (ENHANCED ECS) )-PERFORMED PAC #1 BURNOUT IAW AMM 21-00-00-615. REACTIVATED #1 PACK. NO DEFECTS NOTED.
